Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Longer time to pass urine. Diagnosed with enlarged prostate, taking Alfuzocin, no result. Suggestion?

I have enlarged prostrate diagnosed about two years back , I am 47 years now , My doctor prescribed me urimex 0.4 mg which I taken for two months & later another doctor changed to alfuzocin 10mg , I have bben taking this medicine for approx two years now , I am not feeling any improvement & taking longer time to pass urine then before , also frequency has increased , Pl suggest which medicine should I change to or what should i do to increase flow as it is increasingly become difficult , I feel embarrassed when at a public toilet I take too long Pl advise
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Hi manz! If you had tried the medicine and you didn't feel any better. Do the ultrasound and compare the both old and new to see size is reduced or not. If size increases ask urologist then to surgeon for lazer therapy. It will sure help if medicine can't. Take care. Get well soon. Bye.
Answered: Sat, 15 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor